# SDR CALA0200201

- Difficulty date: April 13, 2002
- Submitted: April 16, 2002
- Operation: Air carrier
- Aircraft: N16894
- Make and model: Doug DC-9-82
- Aircraft serial: 49393
- Aircraft time: 49,164 hours, 24,367 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Fs 769-786
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND INTERCOSTAL CORRODED IN MID CARGO AREA BETWEEN FS 769 AND 786, L27L-L28L. THE INTERCOSTAL WAS REMOVED AND A NEW PART WAS INSTALLED IAW SRM 51-30-2 AND 51-10-4.
